Items where Author is "Ibrahim, Rabha W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Ibrahim, Rabha W (2013) Modified fractional Cauchy problem in a complex domain. pp. 1-10.

Ibrahim, Rabha W (2012) Fractional complex transforms for fractional differential equations. Advances in Difference Equations, 2012 (2012). pp. 1-11.

Ibrahim, Rabha W (2012) GENERALIZED ULAM┬┐HYERS STABILITY FOR FRACTIONAL DIFFERENTIAL EQUATIONS. International Journal of Mathematics, 23 (1). pp. 1-9.

Ibrahim, Rabha W (2012) On Generalized Hyers-Ulam Stability of Admissible Functions. pp. 1-10.

Ibrahim, Rabha W (2011) DIFFERENTIAL OPERATOR GENERALIZED BY FRACTIONAL DERIVATIVES. Miskolc Mathematical Notes, 12 (2). 167┬┐184.

Ibrahim, Rabha W (2011) On generalized Srivastava-Owa fractional operators in the unit disk. Advances in Difference Equations, 2011 (55).

This list was generated on Mon May 21 01:41:21 2018 MYT.